# SDR SWAA2024060397054

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 38,720 hours, 18,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 15 DE AFT EMERGENCY EXIT LIGHT COVER LOOSE<[01] REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 15DE PER AMM 35-51-01 OPS CHECK GOOD
